Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just got an injection early this morning, and now it's pretty puffy and gross, and it's right around my mouth. How long will it take for this to be gone?

Link to comment
Share on other sites

nope, no draining. It wasn't a massive cyst, just a moderately big pimple that was incredibly painful because of its location.

Link to comment
Share on other sites

I get these shots all the time (sucks) for my cysts they go down within the 24 hours. If the pimple or cysts is far along chances are that it will leave an indentation on your face. I know it sucks, but this can be treated with glycol chemical peels, microdermabrassion.

Good Luck

Link to comment
Share on other sites

Ok, this pimple was only here for like 3 days and I saw that it was increasing daily so I didn't even want to risk it becoming a long-time cyst type deal. So i got the injection. I got it early this morning at about 9, and it's 8:30 p.m. now and it still hasn't really gone down. I'm praying that I wake up in the morning and it's not there... such a terrible spot and terrible pain

Link to comment
Share on other sites

I hate hate hate getting the cortisone shots but its so worth it. They always go down within 12 hours or so for me. I suffer from cystic acne, and if it gets too bad, this is the way to go. But it hurts sooo bad! Especially if my face is already sore. I take an advil liqui gel about an hour before I go, and this seems to help.

Link to comment
Share on other sites

ok so about 25 hours later after the shot, the zit is still there. It's red at the corner of my mouth but the worst part is a big whitehead, almost the size of the zit is chillin there. It doesn't look dry enough to just pop right off. Should I pop it though? Everytime I try to pop whiteheads they end up bleeding, and then coming back even more inflamed. Am I doing it wrong? Please help I just want this to be gone but a whitehead is worse than a red mark, so i'll pop it if i can.

Link to comment
Share on other sites

ok so about 25 hours later after the shot, the zit is still there. It's red at the corner of my mouth but the worst part is a big whitehead, almost the size of the zit is chillin there. It doesn't look dry enough to just pop right off. Should I pop it though? Everytime I try to pop whiteheads they end up bleeding, and then coming back even more inflamed. Am I doing it wrong? Please help I just want this to be gone but a whitehead is worse than a red mark, so i'll pop it if i can.
Link to comment
Share on other sites

I am currently on 80 mg/ a day accutane, cleansing twice a day with Cetaphil cleanser. Tell me about this aqua glycolic... can it be used with both accutane and cetaphil? I'm down with anything that may make this pimple on my mouth corner go down ahhh! These damn whiteheads

Link to comment
Share on other sites

Chances are the Cortisone shot wasn't strong enough, or the needle din't go deep enough. I've had that happen. If you're confortable go back and get it re-injected. Also ask if it needs to be drained some cysts need this to remove the crap inside. This is done via ACNE surgery. Don't let the surgery part scare you it's just the medical term. It's avery simple process.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×